Common Fixed Point Results for Multivalued Mappings in Hausdorff Intuitionistic Fuzzy Metric Spaces

Akbar Azam, Shazia Kanwal

Abstract


The main objective of this paper is to derive common fixed points on a sequence contained in a closed ball for a family of multivalued mapping in a complete intuitionistic fuzzy metric space. Simple and different technique has been used. To give the strength of our result, an illustrative example is constructed.

Keywords


Fuzzy metric spaces; Intuitionistic fuzzy metric spaces; Fixed points; Common fixed points; Hausdorff metric spaces; Multivalued map

Full Text:

PDF

References


M. Arshad and A. Shoaib, Fixed points of multivalued mappings in fuzzy metric spaces, Proceedings of the World Congress on Engineering (July 4-6, 2012).

K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87 – 96.

G. Beer, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers, Dordrecht (1993).[4] D. Zi-ke, Fuzzy pseudo metric spaces, J. Math. Anal. Appl. 86 (1982), 74 – 95.

M.A. Erceg, Metric sspaces in fuzzy set theory, J. Math. Anal. Appl. 69 (1979), 205 – 230.

A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems 64 (1994), 395 – 399.

A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems 90 (1997), 365 – 368.

O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984), 215 – 229.

F. Kiany and A. Amini-Harandi, Fixed point and endpoint theorems for set-valued fuzzy contraction maps in fuzzy metric spaces, Fixed Point Theory and Appl. Article ID 94, 2011 (2011), 9 pages.

O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326 – 334.

M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and System 27 (1988), 385 – 389.

J.H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals 22 (2004), 1039 – 1046.

J. Rodriguez-Lopez and S. Romaguera, The Haussdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004), 273 – 283.

A. Shoaib, A. Azam and A. Shahzad, Common fixed point results for the family of multivalued mappings satisfying contractions on a sequence in Hausdorff fuzzy metric spaces, J. Computational Analysis and Applications 24 (4) (2018), 692 – 699.

A. Shoaib, Fixed Points Theorems for Locally and Globally Contractive Mappings in Ordered Spaces, Ph.D thesis, I.I.U., Pakistan (2016).

H. Shojaei, Notes and examples on intuitionistic fuzzy metric space, Journal of Mathematics and Computer Science 8 (2014), 187 – 192.

L. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338 – 353.




DOI: http://dx.doi.org/10.26713%2Fcma.v9i1.927

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905